MAUDE Adverse Event Report: SYNTHES GMBH 2.4MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW, FIXATION, BONE

SYNTHES GMBH 2.4MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM; SCREW, FIXATION, BONE
Catalog Number 401.764
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device report from south korea reports an event as follows: it was reported that on 11-march-2024 during receiving inspection, there was no product in the packaging.There was no patient or procedure interaction.No further information is available.This report is for a 2.4mm ti cortex screw slf-tpng with t8 stardrive recess 14mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D2: additional procode: hrs.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a product investigation was conducted.The product and pictures were returned to depuy synthes for evaluation.The depuy synthes team forwarded photos of the physical received device to the manufacturer jabil grenchen which conducted a visual inspection.Note: following investigation was performed by the manufacturer jabil grenchen.The product was returned on 28.05.2024 to jabil grenchen in the original packaging pouch.The original packaging pouch was closed.The pouch includes no part, empty pouch.The welding from the pouch and also the perforation looks good.That means, that there are no subsequent damage visible on the welding and perforation that can lead that the part fallen out after processing trough jabil.The features concerned to the complaint have been checked.It is confirmed that in the packaging pouch from article 401.764-15 / lot number 9133p88 is not part, empty pouch.The welding and the perforation from the pouch were checked and fine.That means that it can be excluded, that the pouch lost the part through a not well sealed welding or a torn perforation.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the cortscr ø2.4 self-tap l14 tan would contribute to the complained device issue.A product issue was identified during the investigation of the sample received.This product issue will be addressed through depuy synthes quality system.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h6: device history record (dhr) review conducted: a manufacturing record evaluation was performed for the finished device product code: : 401.764-15 lot number : 9133p88 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 18-jan-2024 manufacturing site:jabil grenchen.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.4MM TI CORTEX SCREW SLF-TPNG WITH T8 STARDRIVE RECESS 14MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
JABIL GRENCHEN
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18970295
Report Number8030965-2024-04071
Device Sequence Number6213705
Product Code HWC
UDI-Device Identifier10886982204684
UDI-Public(01)10886982204684
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K112583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number401.764
Device Lot Number9133P88
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/06/2024
07/02/2024
Initial Report FDA Received Date03/25/2024
Supplement Report FDA Received Date05/31/2024
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown